I'm on the pill and take it PERFECTLY. I've been having sex with my boyfriend and we use condoms most of the time, except sometimes for a few minutes we take it off, but he will always pull out. In about the past 4 days I've experienced a couple (short) instances of abdominal cramping to one side, also the side of a pulled leg muscle. I'm also about mid-cycle.
Could this be something pms-y, preganancy, or something else (just gas?) I do happen to be a hypochondriac, but I would LOVE some input PLEASE!!!
Posts: 42 | From: USA | Registered: Jun 2002
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.